# SDR Z5FA040810N430CS1

- Difficulty date: April 8, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 2,363 hours, 1,680 cycles
- Engine: Wilint FJ443A
- Engine time: 2,255 hours, 1,605 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: L

## Discrepancy

ON TRIP, AFTER 1HR INTO FLIGHT, LT GEN FAIL ANNUNCIATION, CREW FOLLOWED AFM SINGLE GENERATOR CHECK LIST AND PERFORMED A SATISFACTORY GENERATOR RESET.  AFTER 45 MINUTES LT GEN FAILED AGAIN AND WOULD NOT RESET. ON FINAL APPROACH, WEATHER WAS CLOSING IN AND LT ENGINE FAILED. CREW ELECTED TO DIVERT DUE TO WEATHER CONDITIONS. CREW DECLARED EMERGENCY, LANDED AT DESTINATION, SINGLE ENGINE WITHOUT INCIDENT.  ACFT CURRENTLY UNDERGOING MX.
